Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Protected sex with a sex worker, have itching on external penile skin, rashes on lower side of penis. What medication can be used?

Hi doc ,gd mrng! M 30 yr old batchlor I had sex with a CSWjust a month ago ,it was a protective sex but my condom got slipped but it was remain hanging on the top of veginal opening, but m feeling itching on my penis external skin ,and some rashes has been developed on lower side of penis outer skin. Though it doesn t pain or cause irritation can u suggest some medication to get rid of such prob, please help
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Sexologist 's  Response
Dear Ashutoshindian, you are young bachelor mate an accident of slipped condom as far as health is concerned you shud not so casual just asking for medicine . see a good doc. he will examine you if needed investigate and then suggest you medicine. dont try over the counter medicine and self medicine is carries huge risk. consult your gp first he will guide you.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor